# SDR USAA001524

- Difficulty date: September 3, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 5936838503
- Condition: Cracked
- Location: Lt Wing
- Part time: 51,291 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SUPPORT CRACKED 1.25 INCHES, LEFT WING, LEFT INBOARD GROUND SPOILER PANEL SUPPORT FITTING.  INSTALLED TEMPORARY REPAIR PER EO 5788M381 REV D REPAIR 3L.  (M)
